Do Antibiotics Cause Yeast Infections
Do antibiotics cause yeast infections? A lot of women are now finding out that antibiotics are the biggest cause of yeast infections because of what they do to the human body. Antibiotics are prescribed by doctors to treat many infections, but they are over prescribed, and are now causing many infections. Most of the time all that means is, you go back to your doctor for another identical prescription to treat an infection the last prescription hasn't cured.
You now have the Candida yeast in your body mutating into fungus because the antibiotics have destroyed your body's natural defenses. If you keep on killing the fungus with anti fungal drugs then the Candida yeast will just keep on mutating every time your treatment has finished. And then every time your infection comes back it will be more aggressive because of the exposure the Candida has had to the drugs. You must reverse the damage the antibiotics have caused to your body's natural defenses in order to stop the fungus from breeding in your body.
If your yeast infection has been caused by antibiotics find out how you can join over 100,000 sufferers just like you, and cure your infection from the root cause at Natural Yeast Cure. Fungus does your body no good as it feeds on the food you eat, and on the walls of your digestive tract.
Your intestinal flora
Your body has a natural bacterial balance that has good and bad bacteria living in your intestines and on your skin. Antibiotics cause yeast infections because they kill the good bacteria as well as the bacteria that was causing the infection they were prescribed for.
When you good bacteria has been killed off the Candida yeast is allowed to mutate into an aggressive fungus that starts attacking your body. We all have the Candida yeast living in us, and it is kept under control by the good bacteria The Candida will grow in numbers when the good bacteria has been killed, and then it mutates. A yeast infection after antibiotics is common for this reason.
Your immune system
The beneficial bacteria in your intestines are a fundamental part of your immune system. Once the numbers of good bacteria are low then your immune system will weaken, and it will no longer be able to protect you from infections. Antibiotics and yeast infections go together often because of the way they destroy the immune system.
Once your body gets used to you taking antibiotics it will start relying on them as well. It will give up trying to fight the infection itself because it learns that you'll be taking antibiotics soon to treat the infection you have. This is more the case if you've taken may courses of treatment in the past. Chronic UTI sufferers of Strep throat sufferers usually follow this kind of excessive antibiotic treatment.
How you can prevent a yeast infection after antibiotics
If you're prone to suffering from Candida after antibiotics you can start preventing a yeast infection when taking antibiotics by taking a good quality probiotic supplement. A good probiotic that fights off yeast infections is Bowtrol Probiotic. The Bowtrol Probiotic is a high quality probiotic that can survive the journey past your stomach acid which is something a lot of probiotics can't do.
You can increase the effectiveness of your probiotics by taking Inuflora Powder. This powder is food for your probiotics so that they multiply at a faster rate once they are in your digestive tract.
Antibiotics cause yeast infections because they wipe out your good bacteria, but your diet could also be feeding the yeast and helping it grow in number and get stronger. The Candida yeast loves sugar and other poor quality foods that contain sugar and refined carbohydrates. All these foods need to be eliminated from your diet so you no longer feed the yeast.
Doing these two things can help you prevent a yeast infection after a course of antibiotics.
Which antibiotics cause yeast infections
The answer to this commonly asked question is, all of them. All types of antibiotics kill the good bacteria in your body so they all cause Candida overgrowth.
What are you taking the antibiotics for
Can antibiotics for a UTI cause yeast infections? The simple answer to that is yes. 10 million women go to their doctor every year with a urinary tract infection, and all of these women will receive a prescription for antibiotics. If you're regularly getting urinary tract infections you can treat them naturally so you eliminate the need for antibiotics, and then you won't get a yeast infection afterwards. A lot of women suffer from a urinary tract infection then a yeast infection because of antibiotics.
You can read more about treating a UTI naturally here - Mary Jo Barton's Antibiotic Free UTI Cure.
Natural yeast cure
If you're already suffering from a yeast infection that has ben cause by antibiotics then you will need to treat your infection from your intestines. Many women still try and cure their infection just by applying a yeast cream into their vagina. This will never work if you have the yeast in your intestines as well.
Sarah Summer knows why antibiotics cause yeast infections in the intestines, and she has helped tens of thousands of yeast infection sufferers cure their Candida overgrowth naturally. If you want to eliminate the mutated yeast from your intestines. then visit this web page here - Natural Yeast Cure.
Candidol natural intestinal yeast infection cure
If you don't fancy Sarah Summer's natural yeast cure then hit the back button and look at Candidol. Candidol has also helped thousands of intestinal yeast infection sufferers rebuild their body's natural defenses. It...
You can read more about Candidol here - Candidol Natural Yeast Cure or phone the information line below. Remember the code if you phone so you get your special offer.
Enjoy This Site?
Then why not use the button below, to add us to your favorite bookmarking service?